Pacific Journal of Mathematics

Noncompact, minimal regular spaces.

Manuel P. Berriozabal, Hon Fei Lai, and Dix H. Pettey

Article information

Pacific J. Math., Volume 69, Number 1 (1977), 19-23.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54D15: Higher separation axioms (completely regular, normal, perfectly or collectionwise normal, etc.)


Berriozabal, Manuel P.; Lai, Hon Fei; Pettey, Dix H. Noncompact, minimal regular spaces. Pacific J. Math. 69 (1977), no. 1, 19--23.

Export citation


  • [1] M. P. Berri, J. R. Porter and R. M. Stephenson, J., A Survey of Minimal Topological Spaces, Proceedings of the Kanpur Topological Conference, (1968), 93-114.
  • [2] M. P. Berri and R. H. Sorgenfrey, Minimalregular spaces, Proc. Amer. Math. Soc, 14 (1963), 454-458.
  • [3] E. Cech and J. Novak, On regular and combinatorial imbedding, Casopes Pest. Mat., 72 (1947), 7-16.
  • [4] F. Hausdorf, Set Theory, 3rd Edition (translated), Chelsea, New York, (1957).
  • [5] H. Herrlieh, Regular-closed, Urysohn-closed and completely Hausdorff-closed spaces, Proc. Amer. Math. Soc, 26 (1970), 695-698.
  • [6] I. Juhasz, Cardinal Functionsin Topology, Math. Center Tracts, North-Holland,
  • [7] J. Porter and C. Votaw, S(a) spaces and regular Hausdorff extensions, Pacific J. Math., 45 (1973), 327-345.
  • [8] W. Sierpinski, Cardinal and Ordinal Numbers, Polska Biblio Analit Mech., Mono- grafie Matematyozne, Warszawa, 1958. (English translation.)
  • [9] R. M. Stephenson, Products of minimalUrysohn spaces, Duke Math. J., 38 (1971), 703-708.